# SDR CA110225007

- Difficulty date: January 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 5,608 hours
- Engine: Lyc O360C2E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A COMPANY DIRECTED 2 YEAR INSPECTION OF THE ID OF THE CRANKSHAFT TO BE COMPLETED IAW SB 505B.  DURING THE INSPECTION IT WAS DISCOVERED THAT THE ID WAS CORRODED.  THE SB FOR A CORRODED CRANKSHAFT WAS COMPLETED AND THE PITTING WAS THEN REMOVED. THE NEW ID IS AT MAX ID WITH NO PITTING REMAINING. THE OPTIONAL REAR PLUG HAS BEEN INSTALLED AS IT HAS SHOWN TO REDUCE THE PITTING AND CORROSION IN THE CRANKSHAFT.  WSDR 20110222004 FOR FURTHER DETAILS.
